# SDR 08010304

- Difficulty date: August 13, 2003
- Submitted: August 20, 2003
- Operation: General aviation
- Aircraft: N747C
- Make and model: Univar 1083
- Aircraft serial: 1083747
- Aircraft time: 940 hours
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 12537101
- Condition: Loose
- Location: Zone 500
- Part time: 940 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LDC873FT AILERON WAS REMOVED FOR OTHER MAINTENANCE. WITH THE AILERON REMOVED IT WAS DISCOVERED THAT THE BEARING MOUNTED IN THE ROLL TRIM MOTOR ASSY. (P/N-12546-001) WAS LOOSE. THIS BEARING IS INSTALLED WITH A  LIQUID LOCKING PRODUCT AND SUBJECTED TO A LOAD TEST PRIOR TO INSTALLATION. IT IS NOT KNOWN HOW THIS BEARING COULD HAVE COME LOOSE. IT IS VERY DIFFICULT TO INSPECT THIS INSTALLATION WITH THE AILERON INSTALLED. THIS BEARING SHOULD BE INSTALLED ANY TIME THE LEFT AILERON IS REMOVED.
